The Micro of the Macro by LightLizard .....

Invisible Connections

Date:   2/11/2009 9:59:22 PM ( 13 y ago)

Recently, my dialysis team suggested some changes in my dialysis procedure that was intended to make me feel a little better. And actually, after a few days I did feel a bit more energetic, to tell the truth.

But, the changes had a few effects that were not so pleasant. Because the changes entailed my getting more efficient dialysis, (removal of toxins from my system, essentially), one of the effects was dehydration and quite possibly potassium depletion, which led to severe legs cramps in the middle of the night.

I'm not crazy about some of the medications I'm supposed to take, and quinine is a drug I would rather avoid, especially after the research I've done on it shows very little positive results. Plus, it has been banned in the U.S. for very good reasons. It's killed too many, is one good reason.

But, one night the cramps were so severe that I broke down and took one little quinine tablet.
Well, the cramps did abate and I managed to get back to sleep. But the next day my blood pressure was dropping dangerously low and my heart rate was increasing to a likewise, dangerous level.
During the afternoon I was feeling so drained that I lay down on my bed to do some deep breathing exercises.

Quite suddenly, my pacemaker began pulsing like a bass drum in my chest. It was a medium tempo, 4 - 4 beat and it was so intense that I was afraid that it was about to explode. Obviously, my heart was in need of pacing, so the device was doing what it is designed to do, but nobody told me it would do it so obviously and so dramatically.

It went on for several minutes and we decided it was best to be safe, so we called an ambulance.
The paramedics said it was a highly unusual event, so it was the right thing to call them.

By the time they got me to the ER it had quieted down, but I was in pretty bad shape, so I was admitted right away into Emerg.

After several hours of tests and waiting around in one of those horribly uncomfortable ER stretchers, the nurse yanked the unused IV out of my wrist, taped me up and sent me home.

They checked my pacemaker, all looked good to them. Did some bloodwork, an EKG, chest x-ray and the works, really. The only thing they could say is that I'm a medical student's worst nightmare.

As soon as I got home the remaining quinine disappeared down the toilet, real quick.

Wow, I might even make it to sixty!

What I have learned, and am learning from this journey, is that above all, everything is connected. This becomes apparent when the kidneys, or any organ fails and withers.

To treat such an issue in any way will often cause a reaction in another area (that you may not have even suspected was connected) and create an even worse issue.

If the human being is a microcosm of the macrocosm that is the Universe, then so it is for ALL beings.

Imbalance can teach us a great deal about Balance.



 

Popularity:   message viewed 2993 times
URL:   http://curezone.com/blogs/fm.asp?i=1355066

<< Return to the standard message view

Page generated on: 1/20/2022 9:12:37 PM in Dallas, Texas
curezone.com